MathSciNet Relay Station
MathSciNet bibliographic data
MR458379 (56 #16582) 54F15 (54B20)
Wardle, Roger W. On a property of J. L. Kelley. Houston J. Math. 3 (1977), no. 2, 291–299.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement